Header menu link for other important links
X
New solitary wave and multiple soliton solutions for fifth order nonlinear evolution equation with time variable coefficients
Jaradat H.M., Muhammed Syam, Jaradat M., Zead Mustafa,
Published in Elsevier BV
2018
Volume: 8
   
Pages: 977 - 980
Abstract

In this paper, we investigate the multiple soliton solutions and multiple singular soliton solutions of a class of the fifth order nonlinear evolution equation with variable coefficients of t using the simplified bilinear method based on a transformation method combined with the Hirota’s bilinear sense. In addition, we present analysis for some parameters such as the soliton amplitude and the characteristic line. Several equation in the literature are special cases of the class which we discuss such as Caudrey-Dodd-Gibbon equation and Sawada-Kotera. Comparison with several methods in the literature, such as Helmholtz solution of the inverse variational problem, rational exponential function method, tanh method, homotopy perturbation method, exp-function method, and coth method, are made. From these comparisons, we conclude that the proposed method is efficient and our solutions are correct. It is worth mention that the proposed solution can solve many physical problems.

About the journal
JournalData powered by TypesetResults in Physics
PublisherData powered by TypesetElsevier BV
ISSN22113797
Open AccessNo